# SDR SWAA2015021936713

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 8,341 hours, 3,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER SIDEWALL LIGHT FAULTY AT ROW 10.  REPAIRED LIGHT IAW MM.
